# SDR UALA2011122107052

- Difficulty date: December 20, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 82,187 hours, 13,203 cycles
- Engine: Pwa PW4060
- System (JASC): 2132 · Cabin Pressure Indicator
- Part: Indicator
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN PRESSURIZATION VSI RATE GOING FROM 0 TO 2000 FPM RAPIDLY.  REPLACED CABIN PRESS INDICATOR, OPS NORMAL.
